MathSciNet Relay Station
MathSciNet bibliographic data
MR1913017 (2003f:53109) 53C42 (58J50)
Perdomo, Oscar First stability eigenvalue characterization of Clifford hypersurfaces. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3379–3384 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement